# SDR DHLA200800004

- Difficulty date: January 10, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Aircraft time: 49,732 hours, 28,280 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 165,  RIGHT MAIN GEAR DOOR DID NOT RETRACT AFTER GEAR EXTENDED.  ABNORMAL PROCEDURE ACCOMPLISHED.  CLEANED AND RESECURED RT MLG INBD DOOR UPLOCK SWITCHES, OPERATED GEAR DOORS.  NO DEFECTS NOTED, REF M/M 32-30-00.  OPS NORMAL AT THIS TIME. ACFT GROUNDED.
